Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is it safe to use Xylocaine Jelly for skin ?

What is xylocaine 2% Jelly (Lignocaine Hydrochloride gel). What is the most important information I should know about Xylocaine Jelly this jelly use in broken or damaged skin any side effect im confuse please suggest me . thank you
Asked On : Fri, 15 Jul 2011
Answers:  2 Views:  606
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
you can apply over broken skin ,no side effect.
only side effect is allergy,if you are allergic to any of its constituent.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Diabetologist Dr. Ram Kumar Chawla's  Response
xylocaine gelly is basicaly local anasthetic agent . Doctors use it to localy anasthise topicaly also. Very rare chances are of any kind of reaction topicaly. can be use broken skin to desensetize as in burn , is usualy use mixed with antibacterial agents.
Answered: Fri, 15 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor